IJPAM: Volume 106, No. 1 (2016)

ON TOTALLY REGULAR FUZZY GRAPH

Edward Samuel$^1$, C. Kayalvizhi$^2$
$^{1,2}$Ramanujan Research Centre
PG and Research Department of Mathematics
Government Arts College (Autonomous)
Kumbakonam, 612 001, Tamilnadu, INDIA


Abstract. In this paper, we define chromatic number of totally regular fuzzy graph and we introduce the concept of fuzzy total chromatic number of a totally regular fuzzy graph. Here we consider the fuzzy graphs with fuzzy sets of vertices and fuzzy sets of edges.

Received: July 16, 2015

AMS Subject Classification:

Key Words and Phrases: fuzzy graph, connected fuzzy graph, regular and irregular fuzzy graph, complete fuzzy graph, fuzzy coloring, chromatic fuzzy graph, totally regular fuzzy graph, fuzzy total chromatic number, chromatic number of totally regular fuzzy graph

Download paper from here.




DOI: 10.12732/ijpam.v106i1.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 1
Pages: 115 - 125


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).